# SDR SWAA2022022521965

- Difficulty date: January 24, 2019
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N267WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32525
- Aircraft time: 42,304 hours, 24,971 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Intercostal
- Condition: Cracked
- Location: Center Wing Box
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR STRUCTURE; AREA ABOVE WING BOX CENTER SECTION; BS 540; BL 0 TO LBL 2; INTERCOSTAL CRACKED THROUGH LOWER ANGLE. / REMOVED AND REPLACED WITH NEW INTERCOSTAL PER SRM 51-40-02
